# SDR DL72P970459

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXIT EMERGENCY LIGHT INOPERABLE.  REPLACED BOTH BULBS, OPS OK.
